Bisoprolol Causing Autonomic Neuropathy?

2 Replies Updated



Conversation Starter

Peter Says:


As soon as I was put on Bisoprolol, I complained of breathlessness and feeling as if my lungs no longer worked automatically. I complained that I felt like a drunk zombie, that Bisoprolol had turned me into an old man overnight. Thing is, I stopped taking any beta blockers eight months ago, but all the symptoms that started from the day I took Bisoprolol remain to this day, I an so exhausted that I can only get out of bed every other day, my lung oxygen content has gone down to 85% when asleep, my heart rate is variable for no reason. But nobody in the medical profession will acknowledge that Beta Blockers have residual side effects and so say I have anxiety, which I certainly am unaware of. In view of the fact that Beta Blockers effect receptors of the Autonomic Nervous System, and all my symptoms correspond with Autonomic Neuropathy, it does not seem beyond the bounds of possibility that Beta Blockers have permanently disrupted the system they were intended to temporarily disrupt. Does anybody else have residual side effects of beta blockers?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

I never had good luck with beta blockers, I always suffered horrible side effects that made me miserable, but in my case, they never lasted long, once I stopped taking them. However yes, there is a risk of any given medication causing permanent damage, according to NIH reports.

As to the variable heart rate, the can be normal, depending on your movements, dreaming, and etc.

Are you on any other medications? Those could also play a role.

It is odd to experience side effects so soon after starting it. How long have you been off of it, now?

REPLYSHAREREPORT
Was this helpful?      0  
2
Peter Says:

Re: Verwon (# 1)
Thanks for your reply. Eight months i have been off them. I should also point out that the reason I came off was because, according to St Thomas' Hospital, I am allergic to them. I was found at work in a state of near collapse, the nurse couldn't feel my pulse, after she administered oxygen I came round, the ambulance arrived and even though I now felt OK after the oxygen, they found my pulse to be only 42bpm, and this was on a tint dose as I used to cut my 1.25 tablets in half.
When I say variable heart beat, I mean I can just be sitting down doing nothing and my heart beat varies. It is also now about 20 to 30 bpm faster than it used to be on average.



REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

bisoprolol causing itching
I have been using Bisoprolol fumarate that is causing me serious skin rashes. Is an alternative to above available not c...
neuropathy - legs and feet
I have Diabetes Type 2 (25 years). Three years ago, neuropathy started and now I cannot stand the pain. I started taking... 10 replies
Neuropathy on my feet
I'm diabetic. Neuropathy is a big problem with my feet specially at night. I was taking lyrica, I call it a miracle ... 8 replies
Bisoprolol side effects
Since taking Bisoprolol 2.5mg my weight has increased. Is there an alternative tablet that can be taken to eliminate the... 4 replies
Bisoprolol Alternative
I'm a 71-year-old male: Cardiloc 2.5 (bisoprolol) seems to work fine - but makes me feel very very cold. Is there an... 4 replies
bisoprololhctz.com
pill round ## What are the side effects of Bisoprolol Fumarate and Hydrochlorothiazide combined. ## is bisoprl/hctz the ... 3 replies
bisoprolol fumarate
known information ## I am taking Ramipril and Bisoprolol. Can I take anitbiotics for a tooth infection ? ## Bisoprolol i... 2 replies
Bisoprolol Unichem And Mylan Are There Differences
my husband was given a new generic Bisoprolol manufactured by Unichem and it is pink were the one he was taking is by My... 2 replies
Bisoprolol and Hydrochlorothiazide
Bisopr/Hctz 5/6.25 5mg tablet information ## Please inform me what this drug is good for? ## This is a generic for Ziac,... 2 replies
bisoprolol 5mg and amlodipine 5mg accidental overdose
I took my amlodipine 5mg and bisoprolol 5mg upon waking up at 6:30am, then mistakenly took them again at 11am. What will... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA